Optimal convergence of adaptive FEM for eigenvalue clusters in mixed form

D. Boffi, D. Gallistl, F. Gardini, L. Gastaldi

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
7 Downloads (Pure)

Abstract

It is shown that the $ h$-adaptive mixed finite element method for the discretization of eigenvalue clusters of the Laplace operator produces optimal convergence rates in terms of nonlinear approximation classes. The results are valid for the typical mixed spaces of Raviart-Thomas or Brezzi-Douglas-Marini type with arbitrary fixed polynomial degree in two and three space dimensions.
Original languageEnglish
Pages (from-to)2213-2237
Number of pages25
JournalMathematics of computation
Volume86
Issue number307
DOIs
Publication statusPublished - 2017
Externally publishedYes

Fingerprint Dive into the research topics of 'Optimal convergence of adaptive FEM for eigenvalue clusters in mixed form'. Together they form a unique fingerprint.

  • Cite this